# SDR COMA0860096

- Difficulty date: January 23, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,305 hours, 32,097 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5620 - RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH TASK CARD SI-2-27I0001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
